Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Spectral characterization of solutions
to systems of linear differential equations

Author: J. W. Neuberger
Journal: Proc. Amer. Math. Soc. 128 (2000), 845-852
MSC (1991): Primary 35A35
Published electronically: July 28, 1999
MathSciNet review: 1626458
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A spectral characterization of solutions of abstract linear differential equation systems is given. The characterization is in terms of the spectrum of a related continuous self-adjoint linear operator.

References [Enhancements On Off] (What's this?)

  • 1. Robert A. Adams, Sobolev spaces, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1975. Pure and Applied Mathematics, Vol. 65. MR 0450957 (56 #9247)
  • 2. Arne Beurling, The collected works of Arne Beurling. Vol. 2, Contemporary Mathematicians, Birkhäuser Boston, Inc., Boston, MA, 1989. Harmonic analysis; Edited by L. Carleson, P. Malliavin, J. Neuberger and J. Wermer. MR 1057614 (92k:01046b)
  • 3. J. W. Neuberger, Sobolev Gradients and Differential Equations, Springer Lecture Notes in Mathematics #1670 (1997). CMP 98:13
  • 4. Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Dover Books on Advanced Mathematics, Dover Publications, Inc., New York, 1990. Translated from the second French edition by Leo F. Boron; Reprint of the 1955 original. MR 1068530 (91g:00002)
  • 5. K. R. Payne, Boundary Geometry and Location of Singularities for Solutions to the Dirichlet Problem for Tricomi Type Equations, Houston J. Math. 23 (1997), 1-23.
  • 6. John von Neumann, Functional Operators. II. The Geometry of Orthogonal Spaces, Annals of Mathematics Studies, no. 22, Princeton University Press, Princeton, N. J., 1950. MR 0034514 (11,599e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35A35

Retrieve articles in all journals with MSC (1991): 35A35

Additional Information

J. W. Neuberger
Affiliation: Department of Mathematics, University of North Texas, Denton, Texas 76203

PII: S 0002-9939(99)05065-0
Received by editor(s): March 5, 1998
Received by editor(s) in revised form: May 5, 1998
Published electronically: July 28, 1999
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia